# SDR SWAA2021022249059

- Difficulty date: February 15, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 32,992 hours, 20,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 115A27601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551GB HAS CRACKED SUPPORT FITTING I/B AFT. / REMOVED AND REPLACED PANEL 551GB SUPPORT FITTING I/B AFT PN# 115A2760-1; PO# 815194 IAW SRM 51-40-02 AND IAW DWG# 115A2714
